Articles | Volume 8, issue 6
https://doi.org/10.5194/tc-8-2063-2014
https://doi.org/10.5194/tc-8-2063-2014
Research article
 | 
14 Nov 2014
Research article |  | 14 Nov 2014

A statistical approach to represent small-scale variability of permafrost temperatures due to snow cover

K. Gisnås, S. Westermann, T. V. Schuler, T. Litherland, K. Isaksen, J. Boike, and B. Etzelmüller

Viewed

Total article views: 5,160 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
2,560 2,342 258 5,160 191 178
  • HTML: 2,560
  • PDF: 2,342
  • XML: 258
  • Total: 5,160
  • BibTeX: 191
  • EndNote: 178
Views and downloads (calculated since 22 Jan 2014)
Cumulative views and downloads (calculated since 22 Jan 2014)

Cited

Saved (final revised paper)

Saved (preprint)

Latest update: 02 Mar 2024
Download